# SDR UALA2008120806770

- Difficulty date: December 7, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 48,719 hours, 17,682 cycles
- Engine: Iae V2527A5
- Engine time: 27,454 hours, 10,740 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 6A7614
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, C
- Precautionary procedure: A

## Discrepancy

BIRD INJESTION NR 2 ENGINE.  RTFL.  CREW REPORTS 4EA FAN BLADES FOUND DAMAGED UPON ARRIVAL.  INSPECTION COMPLETED, BLADES REPLACED.
